Modules over hereditary orders
Matematičeskie zametki, Tome 29 (1981) no. 6, pp. 813-816
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1981_29_6_a1,
author = {Yu. A. Drozd},
title = {Modules over hereditary orders},
journal = {Matemati\v{c}eskie zametki},
pages = {813--816},
year = {1981},
volume = {29},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1981_29_6_a1/}
}
Yu. A. Drozd. Modules over hereditary orders. Matematičeskie zametki, Tome 29 (1981) no. 6, pp. 813-816. http://geodesic.mathdoc.fr/item/MZM_1981_29_6_a1/